# SDR DXTA2023011278370

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 2,228 hours, 1,299 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SYSTEM: UPON TAXIING TO THE RUNWAY ON DEPARTURE, BRAKES SHATTERED WHILE BEING APPLIED. ON ROTATION, WHITE CAS "BRAKE FAULT" DISPLAYED.  UPON LANDING, MESSAGE CLEARED AND BRAKES RESPONDED NORMALLY WITH NO SHUTTER.  AIRCRAFT WAS FOUND TO HAVE FAULT ID 2009 BRAKE SYSTEM WOW DISCRETE FAULT LH. JACKED AIRCRAFT AND FOUND THE LEFT AND RIGHT WOW SENSORS TO BE OUT OF RIG. ACCOMPLISHED RIGGING AND FUNCTIONAL TEST: NO DEFECTS NOTED. ALL WORK ACCOMPLISHED IAW AMM 32-60-05.
